# SDR UPS09554733

- Difficulty date: February 15, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS FAILS TO STAY ON.  REMOVED AND REPLACED BATTERY PACK PWR SUPPLY IAW AMM 33-51-07-2.  OPS CHECK WAS GOOD.
